S. V. Sharyn

Search this author in Google Scholar

Articles: 1

Joint functional calculus in algebra of polynomial tempered distributions

S. V. Sharyn

↓ Abstract   |   Article (.pdf)

MFAT 22 (2016), no. 1, 62-73


In this paper we develop a functional calculus for a countable system of generators of contraction strongly continuous semigroups. As a symbol class of such calculus we use the algebra of polynomial tempered distributions. We prove a differential property of constructed calculus and describe its image with the help of the commutant of polynomial shift semigroup. As an application, we consider a function of countable set of second derivative operators.

All Issues